MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue for the cobas infinity core license.The reporter stated that they have a rule to delete a specific test (hiv2) when a specific result (non-reactive) was received.This rule is triggered when a result is received from the instrument.The reporter stated that for one case, this rule was not triggered and the test was not deleted.The reporter detected the issue when the result was incorrectly exported to the laboratory information system (lis).
 
Additional Manufacturer Narrative
The software version is 3.03.08.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17356583
Report Number1823260-2023-02358
Device Sequence Number6016850
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown